Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 103, NWS Fort Worth, TX

May 8, 2007Anderson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 8, 2007, 10:57 PM CDT for Anderson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 8, 2007, 10:57 PM CDT (03:57 UTC)
Expired
May 9, 2007, 2:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Anderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 177 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 11:29 PM CDTFLASH FLOOD3 W Palestine, TXCOUNTY ROAD 425 UNDER WATER AND BARRICADED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 090358
FFWFWD
TXC001-090700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT TUE MAY 8 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 200 AM CDT

* AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER THE WESTERN   
  AND CENTRAL PART OF THE COUNTY.  RAINFALL RATES IN EXCESS OF 2     
  INCHES PER HOUR ARE OCCURRING...AND THESE STORMS ARE MOVING VERY   
  SLOWLY TO THE NORTH.  AN ADDITIONAL 2 TO 3 INCHES OF RAIN WILL BE  
  POSSIBLE DURING THE NEXT FEW HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANKSTON  
  AND PALESTINE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
      3169 9578 3170 9586 3176 9588 3179 9597
      3188 9596 3188 9601 3201 9604 3207 9544
      3184 9544 3168 9529 3160 9527

$$

77/TD
3 follow-up statements
000 
WGUS74 KFWD 090513
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT WED MAY 9 2007

TXC001-090700-
ANDERSON TX-
1212 AM CDT WED MAY 9 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ANDERSON COUNTY...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN ACROSS ANDERSON COUNTY. AN 
ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE THROUGH THE 
OVERNIGHT HOURS.  SOME ROADS HAVE BEEN CLOSED DUE TO FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALESTINE AND
FRANKSTON

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
      3169 9578 3170 9586 3176 9588 3179 9597
      3188 9596 3188 9601 3201 9604 3207 9544
      3184 9544 3168 9529 3160 9527

$$

77/TD
000 
WGUS74 KFWD 090600
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
100 AM CDT WED MAY 9 2007

TXC001-090700-
ANDERSON TX-
100 AM CDT WED MAY 9 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ANDERSON COUNTY...

AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
THE HEAVY RAIN HAD COME TO AN END ACROSS THE COUNTY. HOWEVER... 
LINGERING LIGHT RAIN WILL CONTINUE THROUGHOUT THE DURATION OF THE 
WARNING.

DESPITE THE END TO THE HEAVY RAIN...EXCESSIVE RUNOFF FROM THE 
EARLIER RAINFALL WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS. SOME ROADS REMAIN CLOSED ACROSS THE COUNTY.

IF VENTURING OUT TONIGHT...BE ESPECIALLY CAUTIOUS AS IT IS HARDER TO 
RECOGNIZE THE DANGERS OF FLOODING. BE AWARE OF AREAS THAT TEND TO 
FLOOD READILY AND TAKE ALTERNATE ROUTES. TURN AROUND...DONT DROWN.

LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
      3169 9578 3170 9586 3176 9588 3179 9597
      3188 9596 3188 9601 3201 9604 3207 9544
      3184 9544 3168 9529 3160 9527

$$

25
000 
WGUS74 KFWD 090649
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 AM CDT WED MAY 9 2007

TXC001-090700-
ANDERSON TX-
149 AM CDT WED MAY 9 2007

...FLASH FLOOD WARNING WILL EXPIRE AT 200 AM CDT FOR ANDERSON 
COUNTY...

AT 149 AM CDT...RADAR INDICATED THAT THE RAIN HAD ENDED ACROSS
ANDERSON COUNTY. RUNOFF FROM THE EARLIER HEAVY RAIN RESULTED
IN HIGH WATER ON SEVERAL ROADS. THE WATER SHOULD BE RAPIDLY
RECEDING...THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE AT 2 AM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
      3169 9578 3170 9586 3176 9588 3179 9597
      3188 9596 3188 9601 3201 9604 3207 9544
      3184 9544 3168 9529 3160 9527

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 10:16 PM CDT, 41 minutes earlier.

Area forecast discussion, May 8, 10:16 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT TUE MAY 8 2007

.UPDATE...
UPDATES HAVE BEEN SENT TO REMOVE SEVERE THUNDERSTORM WATCH 258 AND TORNADO
WATCH 259 WHICH BOTH EXPIRED AT 10 PM. HAVE ALSO ADJUSTED THE POPS A
LITTLE FOR ON-GOING TRENDS. #58

&&

.PREV DISCUSSION... /ISSUED 827 PM CDT TUE MAY 8 2007/

UPDATE...
HAVE UPDATED THE FORECAST TO INCREASE THE POPS AND QPF FOR TONIGHT
FOR MOST OF THE FORECAST AREA. HAVE ALSO ADJUSTED THE HOURLY
DEWPOINTS...ESPECIALLY ACROSS THE SOUTHEAST. PREVIOUS UPDATES
WERE MADE TO ADD THE WATCH BOXES. UPDATES HAVE BEEN SENT. #58

PREV DISCUSSION... /ISSUED 735 PM CDT TUE MAY 8 2007/

AVIATION...
735 PM
EXTRAPOLATING SQUALL LINE...IT APPEARS THAT IT WILL AFFECT METROPLEX
AIRPORTS 0930 PM THROUGH ABOUT MIDNIGHT. WACO TIMING...AROUND 1100
PM ARRIVAL OF GUST FRONT. EXPECT QUICK WIND SHIFT TO NORTHWEST
GUSTING TO 35-45 MPH WITH LEADING EDGE OF GUST FRONT QUICKLY
FOLLOWED BY HEAVY RAIN AND FREQUENT LIGHTNING. AS SQUALL LINE MOVES
THROUGH WINDS SHOULD SLOWLY SHIFT NORTH AND THEN NORTHEAST AS COLD
POOL MOVES ACROSS AREA.    84

PREV AVIATION...
447 PM
NORTH TX AIRPORTS CURRENTLY BETWEEN TWO AREAS OF SHOWERS/TSTMS.
EASTERN AREA MOVING STRAIGHT NORTH AND IT APPEARS THEY WILL STAY
EAST OF TERRELL OR KAUFMAN AREA. WESTERN SQUALL LINE MOVING EAST AND
STRAIGHT EXTRAPOLATION WOULD PUT IT AT THE METROPLEX AIRPORTS 900 PM
TO 930 PM. UNCERTAINTY LIES IN HOW FAR EAST IT WILL GO AND AT WHAT
SPEED. POP UP STORMS AHEAD OF THE LINE ARE MOVING NORTH AS
WELL...AND APPEAR TO BE NO FACTOR FOR THE AIRPORTS. TOUGH
FORECAST...AND IF LINE MAINTAINS UNTIL TAF TIME WILL LIKELY ADD TSTM
GROUP FOR THE 02Z-04Z TIME PERIOD IN TAFS. MODELS NO HELP...RUC HAS
FORECAST TSTMS AT DFW SINCE 18Z.     84

.FLASH FLOOD WATCH TONIGHT THROUGH WEDNESDAY NIGHT FOR THE
NORTHWEST THIRD...

DISCUSSION...
245 PM
A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT THROUGH WEDNESDAY
NIGHT FOR AREAS NORTHWEST OF A COMANCHE...FORT WORTH... DALLAS...
BONHAM LINE. PARTS OF THE WATCH AREA HAS RECEIVED TWO PLUS INCHES
OVER THE PAST TWO DAYS. EASTERN COOKE COUNTY AND ALL OF GRAYSON
COUNTY HAVE RECEIVED UPWARDS OF FOUR INCHES.

MOIST UNSTABLE AIRMASS IS PRIMED TO PRODUCE EFFICIENT RAIN PRODUCERS
AGAIN THIS EVENING THROUGH THURSDAY AS AN UPPER LOW TO THE WEST
APPROACHES NORTH TEXAS. THE UPPER LOW SHOULD MOVE ACROSS NORTH TEXAS
THURSDAY AND INTO THE NORTHWEST GULF OF MEXICO BY SATURDAY.
INSTABILITIES REMAIN VERY FAVORABLE FOR STRONG TO SEVERE
CONVECTION...BUT KINEMATIC PROCESSES WILL BE WEAKENING WITH TIME...
ESPECIALLY 0-6KM SHEAR AND JET LEVEL DIVERGENCE. THERE ARE SEVERAL
BOUNDARIES OF INTEREST ACROSS FOR INITIATING CONVECTION. THE FIRST
IS A WEAK STATIONARY FRONT ALONG OUR WESTERN COUNTIES. ANOTHER IS A
WEAK SURFACE TROUGH...ZONE OF CONVERGENCE...FROM TEXARKANA TO NORTH
OF MINERAL WELLS. THE LAST IS THIS MORNINGS OUTFLOW BOUNDARY WHICH
EXTENDS FROM GAINESVILLE TO BRECKENRIDGE.

AFTERNOON CONVECTION IS ALREADY FIRING TO OUR WEST WITH AN INTENSE
LINE OF CONVECTION OVER SOUTHWEST TEXAS. THIS LINE MAY REACH THE
SOUTHWEST COUNTIES BY 8 OR 9 PM TONIGHT. THE OTHER ACTIVITY WILL BE
MOVING NORTH-NORTHEAST AT 25 MPH AND SHOULD BEGIN TO TRACK THROUGH
THE WEST AND NORTHWEST COUNTIES THIS EVENING. MORE CONVECTIVE IS
EXPECTED WEDNESDAY AND WEDNESDAY NIGHT...MAINLY ACROSS THE FLASH
FLOOD WATCH AREA. ISOLATED TWO DAY TOTALS MAY REACH/OR EXCEED FOUR
INCHES ACROSS YOUNG...STEPHENS...JACK AND MONTAGUE COUNTIES.

COME FRIDAY AND OVER THE WEEKEND...THE EFFECTS OF THE UPPER LOW WILL
BE WANING...BUT WILL STILL CARRY 20-30 POPS GENERALLY OVER THE EAST
HALF DUE TO WRAP-AROUND CONVECTION POTENTIAL.

TEMPERATURES WILL BE SEVERAL DEGREES COOLER DUE TO CONVECTIVE
INFLUENCE AND LOWER HEIGHTS AS THE UPPER LOW PASSES BY...OTHERWISE
TEMPERATURES WILL REMAIN NEAR SEASONAL LEVELS...ESPECIALLY ACROSS
THE SITU AND SOUTHEAST ZONES.  75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  80  65  78  65 /  80  50  60  50  30
WACO, TX              67  80  65  79  62 /  50  20  30  30  20
PARIS, TX             67  81  67  79  62 /  50  40  60  50  30
DENTON, TX            66  79  63  78  63 /  90  60  60  50  30
MCKINNEY, TX          66  81  63  78  62 /  70  50  60  50  30
DALLAS, TX            70  81  66  78  65 /  80  50  50  50  30
TERRELL, TX           69  81  65  78  63 /  50  30  40  50  30
CORSICANA, TX         67  83  66  79  63 /  50  20  20  50  20
TEMPLE, TX            66  82  66  78  64 /  50  20  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ091>094-100>104-115>119-129>131-141.

&&

84/58
Hazardous weather outlook, May 8, 8:12 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT TUE MAY 8 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
812 PM CDT TUE MAY 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...

SEVERE THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT...MAINLY
NORTH OF INTERSTATE 20. HAIL UP TO THE SIZE OF
QUARTERS...DAMAGING WINDS TO 60 MPH...AND FREQUENT LIGHTNING WILL
BE THE MAIN HAZARDS. IN ADDITION...ALONG AND NORTH OF A
JACKSBORO...DENTON...TO PARIS LINE THERE IS A SLIGHT THREAT FOR
TORNADOES AS WELL. HEAVY RAINFALL WILL ALSO BE LIKELY...WITH FLASH
FLOODING POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT THROUGH WEDNESDAY NIGHT
ALONG AND NORTHWEST OF COMANCHE TO DALLAS TO BONHAM LINE.

.DAYS TWO THROUGH SEVEN...

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON
AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS.

THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY.
HOWEVER...THUNDERSTORM CHANCES WILL SHIFT INTO EAST AND SOUTHEAST
PORTIONS OF THE OUTLOOK AREA SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT...ESPECIALLY NORTH
OF INTERSTATE 20.

In the hours before

Special weather statement, May 8, 9:47 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT TUE MAY 8 2007

TXZ148-090315-
ANDERSON TX-
947 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN AND CENTRAL ANDERSON COUNTY

AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF PALESTINE...MOVING NORTH AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART AND PALESTINE.

HAIL TO ONE HALF INCH DIAMETER...VERY HEAVY RAIN...AND WIND GUSTS TO
50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3156 9574 3161 9535 3188 9547 3183 9591
Special weather statement, May 8, 9:57 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT TUE MAY 8 2007

TXZ103-090330-
DENTON TX-
957 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL DENTON COUNTY

AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF TROPHY CLUB...MOVING NORTH AT 25
MPH.

SPOTTERS HAVE REPORTED PEA HAIL WITH THIS STORM.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER
MOUND...HIGHLAND VILLAGE...AND KRUM.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3300 9722 3301 9706 3331 9705 3332 9730

25
Special weather statement, May 8, 10:00 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE MAY 8 2007

TXZ119-134-090330-
DALLAS TX-ELLIS TX-
1000 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL DALLAS COUNTY
  NORTH CENTRAL ELLIS COUNTY

AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF RED OAK...MOVING NORTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CEDAR HILL...DESOTO...
DUNCANVILLE...GLENN HEIGHTS...LANCASTER...OAK LEAF...OVILLA...AND
RED OAK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS
MORE DIFFICULT TO DISCERN THE DANGERS OF FLOODING.

LAT...LON 3243 9695 3243 9676 3273 9671 3272 9699

25
Local storm report, May 8, 10:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 08 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             2 N EULESS              32.88N  97.08W
05/08/2007  E0.75 INCH       TARRANT            TX   AMATEUR RADIO

            WEST SIDE OF DFW AIRPORT
Special weather statement, May 8, 10:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 PM CDT TUE MAY 8 2007

TXZ119-090400-
DALLAS TX-
1030 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN DALLAS COUNTY

AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF DUNCANVILLE...MOVING NORTH
AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COCKRELL HILL AND SOUTHWEST
DALLAS.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

OTHER STRONG STORMS ARE NEAR DOWNTOWN DALLAS...AND NEAR GLENN
HEIGHTS. THESE STORMS WILL BE CAPABLE OF GUSTY WINDS...HEAVY
RAIN...CLOUD-TO-GROUND LIGHTNING.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES.

A SEVERE THUNDERSTORM WARNING REMAINS FOR NORTHWESTERN DALLAS COUNTY
THROUGH 1045 PM.

LAT...LON 3255 9699 3255 9672 3283 9671 3281 9703

25
Special weather statement, May 8, 10:42 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT TUE MAY 8 2007

TXZ121-122-090415-
VAN ZANDT TX-KAUFMAN TX-
1042 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN KAUFMAN COUNTY
  SOUTHWESTERN VAN ZANDT COUNTY

AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF KEMP...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3239 9620 3237 9599 3265 9596 3266 9617

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:10 PM CDTSevere Thunderstorm WarningFWDYoung35 min
May 8, 7:20 PM CDTSpecial Weather StatementFWDJack55 min
May 8, 7:50 PM CDTSpecial Weather StatementFWDPalo Pinto40 min
May 8, 8:10 PM CDTSpecial Weather StatementFWDMontague65 min
May 8, 9:07 PM CDTSpecial Weather StatementFWDTarrant33 min
May 8, 9:21 PM CDTSpecial Weather StatementFWDCooke, Denton24 min
May 8, 9:42 PM CDTSpecial Weather StatementFWDTarrant43 min
May 8, 9:47 PM CDTSpecial Weather StatementFWDAnderson28 min
May 8, 9:52 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant53 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDDenton33 min
May 8, 10:00 PM CDTSpecial Weather StatementFWDDallas30 min
May 8, 10:30 PM CDTSpecial Weather StatementFWDDallas30 min
May 8, 10:42 PM CDTSpecial Weather StatementFWDKaufman33 min
May 8, 11:04 PM CDTSpecial Weather StatementFWDJohnson26 min
May 9, 6:25 PM CDTSpecial Weather StatementFWDPalo Pinto35 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.